# SDR DALA1028739865

- Difficulty date: September 26, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN LONGERON 17R AT BS 1137.  REPAIRED PER SRM 51-30-5, SRM 51-10-4, SRM 51-10-2 & SRM 51-10-3.
